MathSciNet Relay Station
MathSciNet bibliographic data
MR177458 60.50
Ylvisarer, N. Donald The expected number of zeros of a stationary Gaussian process. Ann. Math. Statist 36 1965 1043–1046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement